Jump to content
CrazyBoards.org

Recommended Posts

I've been taking 60 mg. of Geodon after dinner a week now for BPII, and I must say, it's been a wonderful week! I've felt vibrant, confident, and insightful. I'm an experienced (20+ years) investment advisor and my business relationships have been more focused and productive. In one week I've; made an offer to buy a retiring brokers book, made overtures to become office manager, and literally become the alpha male in the office. On the personal front, I had a breakthrough talk with my 13 year old daughter about her need to feel liked and her fear of hurting peoples feelings.

Link to comment
Share on other sites

Well what happened to me is that I went on a high dose (still just 100mg), and completely started freaking out so I'm tapering down again (currently taking 40mg).  So if you're on a low dose like you are I don't see any reason for you to have it poop out on you or anything.

I also don't like Geodon because it knocks me out. :/  Even 40mgs of the stuff knocks me out.  Ugh!  I hate it.

Link to comment
Share on other sites

Did that sound a bit grandiose and manicy? The manager thing may have been over the top. It was a good week to be on a new med though. The extra confidence boost came in handy.

The side effects have calmed down. I'm less sensitive to noise and I'm not losing my temper. I started taking a half of a 25mg seroquel at night. It's just enough to take the edge off. A whole pill and I'm foggy the next day.

Link to comment
Share on other sites

Get off of that Shit!!

I'm BP-NOS ultra rapid cycle.

This was a horrible drug.

It made me go berserk and manic as hell. I was taking Lexapro and had been on it for 2-3 weeks alone. It was starting to work well, but a moderate depressive episode broke through. My doctor decided to use Geodon along w/ Lexapro and Topamax (which I was titrating up on).

Four days upon starting it, I started to feel good, so good. Just like you!!!!

Over 2 weeks, I then I found that I was apparently on a Rocket to the Moon, going to Hypomania. I felt Excitation and electrical surges going thru me.

At times, I drove 70 in 35 zones a lot, didn't keep my car under 100 MPH, did almost 100 MPH on curvy 2 lane roads, went street racing with people,

Then the bad came! I had nasty Dysphoric Manias and got all Wound Up. I shouted ABUSE and Everything. I literally went BERSERK. Then I had a Very Bad MANIC ATTACK where I did donuts/burnouts and reckless driving in a busy store parking lot! I almost went to jail. I blew horns at drivers, simply drove aggressively, cut in front of cars on hwy constantly, weaving/zipping pass cars consistently as others seemed slow, pass on double yellow lines, sped thru intersections/blow thru stop signs.

The mania really showed up in my driving.

We stopped Geodon temporarily.

Later, we switched AD to Zoloft due to 'supposed' lack of efficacy from Lexapro. Since Zoloft didn't seem efficacious due to not waiting long enough for it to work, Dr. decided to add back Geodon at double the dose. Same dysphoric crap happened again. It showed up at work this time at well. I started harassing customers and acting discourteous towards them. I acted like a smart ass towards a woman one day. Another day, I touched a woman's heanie. Other times, I would chew their heads off when they got into my way and stuff. And I would call them schnobs in a quiet tone of voice while they were near me.

Then, It gave way to delusional stuff, paranoid stuff, voices, and I had to go to the hospital.

I took Geodon alone one time and had a bad mixed state and intense suicidal depression where I ran my car off the road at 70 MPH.

I never EVER had this stuff happen with me unmedicated!

I'm afraid that my bipolar has been worsened 'permanently' from this Geodon fiasco as my cycling has accelerated and became more sensitized to triggers! It's been harder to get stabilized since this experience.

I've been taking 60 mg. of Geodon after dinner a week now for BPII, and I must say, it's been a wonderful week! I've felt vibrant, confident, and insightful. I'm an experienced (20+ years) investment advisor and my business relationships have been more focused and productive. In one week I've; made an offer to buy a retiring brokers book, made overtures to become office manager, and literally become the alpha male in the office. On the personal front, I had a breakthrough talk with my 13 year old daughter about her need to feel liked and her fear of hurting peoples feelings.
Link to comment
Share on other sites

It's been 2 1/2 weeks now on Geodon. I seem to be settling into a nice even flow. In spite of some major craziness perpetuated by my currently untreated bipolar wife last night, I'm maintaining an even keel. The good news is I convinced her it's time to stop fucking around and go to the Amen Clinic. Her current pdoc is a POS. If I can put together christmas toys on 5 hours of sleep and still sit here typing out a response, I'm doing OK. Of course, time will tell. I thought Strattera was the shit until it crapped out after a couple of months.

Link to comment
Share on other sites

  • 3 weeks later...

Roger:

It sounds to me as if you're a tad hypomanic still. Be sure to tell your pdoc that you're only needing five hours of sleep - that's not really "normal". That said, I take 80mg of Geodon and it has helped my stability tremendously. I had a breakthrough mixed episode several weeks ago and we up'd the Geodon and it worked really well. You might actually need a slight increase, I'm not sure...

- Kiki

Link to comment
Share on other sites

I hate it, hated it, and wanted to kill it. If it were a living entity, or slashable like a stuffed toy, I would take my aggressions out on it. It made me literally want to kill people, and I had to be put in the hospital to recover. It made me homicidal.

Link to comment
Share on other sites

I'm sorry but there have been so many negative comments about Geodon I have to share my experience again - it really helped stabilize me. The only time I had trouble was when I stopped - mixed episodes out the ying-yang (I stopped super-fast). JMHO.

Link to comment
Share on other sites

  • 1 month later...

OK, here it is 3 months later. I have an appointment with the pdoc tomorrow and I'm bummed because I'm probably going to have to give up on Geodon. The side effects have become intolerable. I've had insomnia from the beginning and I'm tired of having to take Ambien to sleep every night. I always am feeling somewhat anxious. Now I'm getting rigidity in my fingers, which is a possible side effect, making it difficult to type this post. I also have had problems with dizziness, especially when I'm tired. It's been a great ride, increasing my productivity at work, but I'm afraid it's time to look for something else. Boo hoo!

Link to comment
Share on other sites

I LOVE Geodon! My depression is gone, my mania is gone, my social interest is back, I have more motivation and I even think it's helping my ADHD a bit. I have more energy to do things.

Also, no hallucinations, as it was prescribed for.

This might be my miracle drug I've been looking for. ;)

I felt a tad bit hypomanic the first time I took it, but not anymore.

Link to comment
Share on other sites

  • 2 weeks later...

After 5 days I'm starting to recover from Geodon withdrawals. I went off cold turkey last Monday and endured three days of sleepless edginess. It pretty much wiped out three days of work for me. I finally went to my primary care doctor and he gave me some Risperdal to help take the edge off. It started helping immediately. I visited my pdoc yesterday and he gave me a prescription for Risperdal. I'm not sure I want to be on this med for a long period of time. If I can get by with just a small dose to help me sleep, I may do that. I'm getting dizzy from the mental pill merry go round. Round and round I go, where it will stop, nobody knows!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...